MathSciNet Relay Station
MathSciNet bibliographic data
MR556312 53C42 (32M10 35A30 53A15)
Sasaki, Takeshi Hyperbolic affine hyperspheres. Nagoya Math. J. 77 (1980), 107–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement